# SDR AALA20040538

- Difficulty date: May 8, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 24g
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY LIGHT AT SEAT 24G DAMAGED.  REPAIRED EMERGENCY LIGHT ASSEMBLY FOR SEAT 24G.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (CLOSED)
